# SDR AALA20061118

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT LEFT SEATS 20B TO 24B INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 22A FOR INOPERATIVE EMERGENCY LIGHTS AT LEFT HAND SEATS 20B TO 24B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
